# SDR DXTA200500714

- Difficulty date: May 8, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600598
- Aircraft time: 2,488 hours, 1,984 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Friction Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING BOTH PILOTS AND CO-PILOTS RT BRAKE PEDALS WENT SOFT.   BLED AND LEAK CHECKED RT BRAKE, LEAK  AND OPS CHECKS GOOD AT THIS TIME. ALL WORK DONE IAW CESSNA 560 MM CHAPTER 32-42-00.
